# SDR FDEA201106212398

- Difficulty date: June 21, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE NUMEROUS AREAS MAIN CABIN STA 720E, PLUS 10",  BL 0.  REMOVED SEAT TRACK IAW SRM 51-30-2, REMOVED & FABRICATED INTERCOSTAL IAW SRM 51-30-2, SRM 53-10-2 , & SRM 51-20-1.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-2 FIG 7A & 53-10-5, TREATED & PRIMED INTERCOSTAL & SEAT TRACK IAW SRM 51-10-2, INSTALLED SEAT TRACK & INTERCOSTAL IAW SRM 51-30-2.
